Alert archive / New York / Special Marine Warnings in 2011

Special Marine Warning 39, NWS Buffalo, NY

June 23, 2011

NWS Buffalo, NY issued this special marine warning at Jun 23, 2011, 12:50 AM EDT. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2011, 12:50 AM EDT (04:50 UTC)
Expired
Jun 23, 2011, 1:44 AM EDT
In force
54 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

The radar

The Buffalo radar (KBUF), 35 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
615 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WHUS51 KBUF 230450
SMWBUF
LEZ020-040-041-061-230615-
/O.NEW.KBUF.MA.W.0039.110623T0450Z-110623T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
1250 AM EDT THU JUN 23 2011

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  LAKE ERIE FROM DUNKIRK TO BUFFALO
  BUFFALO HARBOR AND THE UPPER NIAGARA RIVER

* UNTIL 215 AM EDT

* AT 1245 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS OVER 35 KNOTS...    
  FROM 5 MILES WEST OF PORT COLBORNE ONTARIO TO 5 MILES WEST OF      
  DUNKIRK...MOVING EAST AT 30 KNOTS.

* THESE STRONG THUNDERSTORMS WILL BE NEAR...
  SILVER CREEK BY 105 AM EDT...
  STURGEON POINT BY 125 AM EDT...
  BUFFALO HARBOR BY 145 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL MARINE INTERESTS SHOULD REMAIN ALERT AND SMALL BOATS TAKE SHELTER
IMMEDIATELY.

BOATERS SHOULD GO TO A SAFE HARBOR IMMEDIATELY. IF POSSIBLE REMAIN
BELOW DECK TO AVOID THE THREAT OF LIGHTNING. STRONG GUSTY WINDS AND
HIGH WAVES MAY QUICKLY CAPSIZE YOUR CRAFT. BOATS IN PORT SHOULD NOT
VENTURE OUT UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4263 7947 4282 7896 4284 7893 4293 7891
      4299 7902 4296 7895 4299 7894 4295 7890
      4290 7890 4286 7883 4285 7886 4278 7885
      4268 7905 4255 7914 4249 7935 4240 7948
      4240 7949
TIME...MOT...LOC 0447Z 274DEG 30KT 4290 7931 4242 7937

$$

SFM
2 follow-up statements
064 
FZUS71 KBUF 230521
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
121 AM EDT THU JUN 23 2011

LEZ020-040-041-061-230615-
/O.CON.KBUF.MA.W.0039.000000T0000Z-110623T0615Z/
121 AM EDT THU JUN 23 2011

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 215 AM EDT FOR 
LAKE ERIE FROM DUNKIRK TO BUFFALO
BUFFALO HARBOR AND THE UPPER NIAGARA RIVER

AT 117 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS OVER 35 
KNOTS FROM 5 MILES WEST OF BUFFALO HARBOR TO STURGEON POINT...MOVING 
EAST AT 30 KNOTS.

THESE STRONG THUNDERSTORMS WILL BE NEAR
   BUFFALO HARBOR BY 130 AM EDT...

LAT...LON 4263 7947 4282 7896 4284 7893 4293 7891
      4299 7902 4296 7895 4299 7894 4295 7890
      4290 7890 4286 7883 4285 7886 4278 7885
      4268 7905 4255 7914 4249 7935 4240 7948
      4240 7949
TIME...MOT...LOC 0520Z 274DEG 30KT 4288 7893 4240 7900

$$

SFM
985 
FZUS71 KBUF 230544
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
144 AM EDT THU JUN 23 2011

LEZ020-040-041-061-230554-
/O.CAN.KBUF.MA.W.0039.000000T0000Z-110623T0615Z/
144 AM EDT THU JUN 23 2011

...SPECIAL MARINE WARNING CANCELLED...

THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED ON SHORE AWAY
FROM THE LAKE.

LAT...LON 4263 7947 4282 7896 4284 7893 4293 7891
      4299 7902 4296 7895 4299 7894 4295 7890
      4290 7890 4286 7883 4285 7886 4278 7885
      4268 7905 4255 7914 4249 7935 4240 7948
      4240 7949
TIME...MOT...LOC 0544Z 274DEG 30KT 4286 7866 4238 7873

$$

SFM

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jun 22, 9:38 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 22, 9:38 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
938 PM EDT WED JUN 22 2011

.SYNOPSIS...
UNSETTLED WEATHER WILL CONTINUE THROUGH THE END OF THE WEEK WITH A
SLOW MOVING COLD FRONT AND AREA OF LOW PRESSURE BRINGING SEVERAL
ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY NIGHT. CONDITIONS
WILL IMPROVE SOME ON SATURDAY WITH JUST A FEW PASSING SHOWERS
ALTHOUGH IT WILL BE UNSEASONABLY COOL. DRY WEATHER WILL RETURN ON
SUNDAY WITH MIDSUMMER WARMTH ARRIVING AGAIN NEXT WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
930 PM UPDATE...ACTIVITY FIRED EARLIER THIS EVENING ALONG THE
LEADING EDGE OF A SOUTHWARD MOVING LAKE ONTARIO BOUNDARY WHICH
INTERSECTED SOME WEAK CONVECTION WHICH HAD DEVELOPED ACROSS
WYOMING/LIVINGSTON COS. THE DEVELOPMENT HAS BEEN MOST ROBUST OVER
ONTARIO COUNTY WITH ROTATION EVIDENT PROMPTING A TORNADO WARNING
JUST AFTER 830 PM. THIS STORM HAS EXITED EASTWARD BUT A FEW MORE
SHOWERS/TSTMS STILL POSSIBLE OVER EASTERN ONTARIO CO UNTIL ABOUT
03Z (11 PM).

OTHERWISE...A QUITE AND MUGGY...ALMOST TROPICAL NIGHT ACROSS
WESTERN NY WITH TEMPS STILL WELL UP IN 70S AND DEW PTS NEAR 70.

QUESTION FOR THE OVERNIGHT IS PROGRESS OF A SLOW MOVING LINE OF
CONVECTION TO OUR WEST. THIS LINE WAS VERY ACTIVE ACROSS EASTERN
MICH LATE THIS AFTERNOON BUT HAS BEEN LIFTING MORE NNE EARLY THIS
EVENING...WHILE CLOUD TOPS HAVE BEEN WARMING SLIGHTLY. IT APPEARS
AT THIS TIME THAT THE BULK OF THIS ACTIVITY MAY PASS BY TO OUR
NORTH TOWARD THE TORONTO AREA...BUT NEED TO KEEP AN EYE ON
SOUTHWARD EXTENSION OF THIS LINE ACROSS LK ERIE INTO NRN OHIO...AS
LATEST HRRR SUGGESTS. LATEST KCLE RADAR DOES SHOW SOME OF THIS
ACTIVITY EXTENDING SOUTHWARD SO DO EXPECT SOME OF THIS ACTIVITY
WILL REACH WESTERN NY OVERNIGHT. WILL THEREFORE UP POPS INTO
LIKELY RANGE OVER FAR WEST...FOCUSING ON 05-07Z TIME FRAME...AND
KEEP CHC FARTHER EAST. THE LINE SHOULD TEND TO FADE AS IT CROSSES
FURTHER INTO OUR AREA. WILL UPDATE GRIDS TO ACCOUNT FOR ALL THIS.
NO CHANGES FOR THURS FORECAST OR GRIDS AT THIS TIME. PREV DISC
FOLLOWS...

ON THURSDAY THE PERSISTENT CLOSED LOW WILL CONTINUE TO
MOVE VERY SLOWLY EAST ACROSS THE CENTRAL GREAT LAKES...WITH HEIGHT
FALLS SLOWLY SPREADING ACROSS THE LOWER LAKES DURING THE
AFTERNOON. A TRAILING COLD FRONT AND IN ALL LIKELIHOOD A PRE-
FRONTAL TROUGH WILL ALSO PUSH EAST INTO THE LOWER LAKES BY LATE IN
THE DAY...ALTHOUGH ONGOING CONVECTION MAY TEND TO BREAK THE
SYNOPTIC FRONT INTO SEGMENTS FROM COLD POOL PROCESSES. THE TIMING
OF CONVECTION AND RAIN CHANCES IS NEARLY IMPOSSIBLE GIVEN THE
IMPACT OF OVERNIGHT CONVECTION ON SUBSEQUENT DEVELOPMENT TOMORROW.
FOR NOW WILL JUST GO WITH A GENERIC POP INCREASE FROM CHANCE TO
CATEGORICAL THROUGH THE DAY AS DAYTIME HEATING INCREASES.

SEVERE WEATHER POTENTIAL IS MARGINAL...WITH MORE FAVORABLE DEEP
LAYER SHEAR SHIFTING INTO EASTERN NY AND PA BY AFTERNOON.
INSTABILITY MAY ALSO END UP QUITE MARGINAL WITH AT LEAST SOME CLOUD
COVER AND SHOWERS AROUND DURING THE MORNING AND EARLY AFTERNOON.
MODEL GUIDANCE ALSO PUSHES LOWER DEWPOINTS INTO WESTERN NY BY EARLY
AFTERNOON...WHICH WOULD ALSO LIMIT DESTABILIZATION. THE STRONGEST
STORMS MAY PRODUCE HAIL AND WINDS BUT DONT EXPECT ANYTHING
WIDESPREAD UNLESS THE KINEMATIC AND THERMODYNAMIC ENVIRONMENT
VERIFIES MORE FAVORABLE THAN CURRENTLY FORECAST.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
A LARGE UPPER LEVEL LOW OVER THE GREAT LAKES WILL DOMINATE OUR
WEATHER THROUGHOUT THE PERIOD AS A SERIES OF SHORTWAVES ROTATE
AROUND THE LOW.

THE END RESULT WILL BE SCATTERED SHOWERS/THUNDERSTORMS THURSDAY
NIGHT... LIKELY POPS ACROSS THE NORTH COUNTRY.

THE CLOSED LOW OVER THE UPPER GREAT LAKES FRIDAY WILL OPEN UP AND
LIFT ACROSS NORTHEASTERN ONTARIO WHILE YET ANOTHER COLD FRONTAL
BOUNDARY WILL CROSS OUR FORECAST AREA. THIS WILL LIKELY LEAD TO MORE
SHOWERS AND THUNDERSTORMS WITHIN THE MOIST CYCLONIC FLOW...ALTHOUGH
THE BULK OF THE DAY SHOULD BE RAIN FREE.

THE CONVECTION WILL WIND DOWN FRIDAY NIGHT AS NOTABLY COOLER AIR
WILL FINALLY PUSH ACROSS THE LOWER GREAT LAKES. WILL COVER THE
OPPORTUNITY FOR MORE SHOWERS WITH CHC POPS...WITH NO CHANGE FROM
CONTINUITY.

ON SATURDAY...THE BASE OF THE OPENED H5 TROUGH WILL CROSS LAKE
ONTARIO AND THE FORECAST AREA. THE CORE OF THE COOLEST AIR WILL MOVE
OVER THE REGION AT THIS TIME...SO ALONG WITH SOME LEFTOVER NUISANCE
SHOWERS...DAYTIME TEMPS WILL RANGE FROM THE UPPER 60S ACROSS THE
SOUTHERN TIER TO THE LOW 70S NIAGARA FRONTIER/FINGER LAKES
REGION.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE OVERALL LARGE SCALE PATTERN THROUGH THE PERIOD WILL FEATURE A
RELATIVELY FLAT UPPER LEVEL RIDGE OVER THE GREAT LAKES WITH A WEAK
HIGH AT THE SURFACE.  WE SHOULD BE DRY FOR THE MOST PART AS WELL.

WHILE WE WILL EXPERIENCE A NOTICEABLE TREND TOWARDS WARMER
WEATHER...DO NOT EXPECT ANY BIG TIME SUMMER HEAT AS THE MORE ZONAL
FLOW WILL SUPPRESS THE HOT TEMPERATURES TO SOMEWHAT LOWER LATITUDES
ACROSS THE EAST.

MODELS SHOW ANOTHER LOW PRESSURE AREA APPROACHING THE LOWER GREAT
LAKES WEDNESDAY.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS WILL CONTINUE THIS EVENING....WITH KART IMPROVING
TO VFR BY LATER THIS EVENING.

AN AREA OF CONVECTION EXTENDING FROM SOUTHERN ONTARIO TO NORTHERN
OHIO WILL CONTINUE TO WORK ACROSS SOUTHERN ONTARIO WILL APPROACH
WESTERN NY BY MIDNIGHT...WITH SHOWERS AND EMBEDDED THUNDERSTORMS
POSSIBLE IN THE 05Z-07Z TIME FRAME IN WESTERN NY AND A FEW HOURS
LATER EAST OF LAKE ONTARIO. THE TIMING AND AREAL COVERAGE OF THIS
IS STILL QUITE UNCERTAIN...SO FOR NOW HAVE JUST USED VCSH AND CB
QUALIFIERS. BEYOND THAT...TIMING OF ANY SUBSEQUENT SHOWERS AND
CONVECTION GROWS EVEN MORE UNCERTAIN. IT APPEARS THERE MAY BE
SCATTERED CONVECTION IN THE MORNING...FOLLOWED BY A BREAK THROUGH
MUCH OF THE DAY AND THEN ADDITIONAL STORMS DEVELOPING DURING THE
LATE AFTERNOON AND EVENING ON THURSDAY. ANY STORMS TONIGHT AND
THURSDAY WILL CONTAIN LOCAL IFR CONDITIONS...AND MAY ALSO PRODUCE
SOME GUSTY WINDS AND HAIL.

OUTLOOK...
THURSDAY NIGHT AND FRIDAY...VFR/MVFR WITH A FEW ROUNDS OF SHOWERS
AND THUNDERSTORMS.
SATURDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.
SUNDAY AND MONDAY...VFR.

&&

.MARINE...
EAST WIND VEERING TO SOUTH THROUGH THE DAY AS A WARM FRONT PUSHES
ACROSS LAKE ERIE TODAY...AND LAKE ONTARIO THIS EVENING. WINDS BECOME
SOUTHERLY ACROSS LAKE ERIE TODAY AND LAKE ONTARIO THIS EVENING.
WAVES WILL REMAIN BELOW 2 FEET THROUGH TONIGHT. WINDS AND WAVES ARE
EXPECTED TO REMAIN BELOW SMALL CRAFT CRITERIA THROUGH AT LEAST
THURSDAY...ALTHOUGH ANY THUNDERSTORMS MAY PRODUCE LOCALLY GUSTY
WINDS AND HIGHER WAVES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK/SFM
SHORT TERM...LEVAN
LONG TERM...LEVAN
AVIATION...SFM
MARINE...HITCHCOCK
Hazardous weather outlook, Jun 22, 5:09 AM EDT, 19 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
509 AM EDT WED JUN 22 2011

NYZ001>008-010>014-019>021-085-230915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
509 AM EDT WED JUN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL PRODUCE AREAS OF HEAVY RAIN. THIS
WILL MAINLY BE THE CASE FROM THE FINGER LAKES WEST TO LAKE ERIE.
BASIN WIDE AVERAGE RAINFALL WILL BE IN THE VICINITY OF A QUARTER
TO ONE HALF INCH...BUT A MOISTURE RICH AIRMASS WILL SUPPORT
LOCALIZED RAINFALL AMOUNTS IN EXCESS OF AN INCH AND A HALF.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS THURSDAY AND THURSDAY EVENING WILL HAVE THE
POTENTIAL TO BECOME STRONG TO SEVERE...WITH THE GREATEST SEVERE
WEATHER THREAT BEING IN THE FORM OF DAMAGING WIND GUSTS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-230915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
509 AM EDT WED JUN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS THURSDAY AND THURSDAY EVENING MAY CONTAIN STRONG
GUSTY WINDS AND HAIL ALONG WITH LOCALLY HIGHER WAVES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

In the hours before

Local storm report, Jun 22, 10:36 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1036 PM EDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             1 N GORHAM              42.83N  77.13W
06/22/2011  M1.25 INCH       ONTARIO            NY   PUBLIC

&&

EVENT NUMBER BUF1100147

WCH
Special weather statement, Jun 22, 11:08 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1108 PM EDT WED JUN 22 2011

NYZ004-230415-
WAYNE-
INCLUDING THE CITY OF...NEWARK
1108 PM EDT WED JUN 22 2011

...STRONG THUNDERSTORM OVER CENTRAL WAYNE COUNTY...
AT 1105 PM...A THUNDERSTORM WITH VERY HEAVY RAIN WAS ABOUT MIDWAY
BETWEEN THE TOWNS OF SODUS AND NEWARK. IT WILL CONTINUE TO DRIFT
SLOWLY NORTHEAST AND AFFECT AREAS BETWEEN SODUS POINT...WOLCOTT
AND CLYDE THROUGH MIDNIGHT. DOWNPOURS...SMALL HAIL AND GUSTY WINDS
CAN BE EXPECTED WITH THIS STORM BEFORE IT GRADUALLY WEAKENS BY
MIDNIGHT.

SFM

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:23 PM EDTSevere Thunderstorm WarningBUFOntario37 min
Jun 22, 8:41 PM EDTTornado WarningBUFOntario19 min
Jun 23, 3:48 AM EDTSpecial Weather StatementBUFLivingston, Ontario57 min
Jun 23, 4:00 AM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario, Wayne45 min
Jun 23, 2:41 PM EDTSpecial Weather StatementBUFLewis64 min
Jun 23, 3:27 PM EDTSpecial Marine WarningBUF63 min
Jun 23, 4:18 PM EDTAreal Flood AdvisoryBUFErie, Niagara62 min
Jun 23, 5:01 PM EDTSpecial Weather StatementBUFGenesee, Monroe59 min
Jun 23, 7:55 PM EDTSpecial Marine WarningBUF35 min

Nearby

Special Marine Warnings in New York, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.